MAUDE Adverse Event Report: ST PAUL DELTEC; SET, ADMINISTRATION, INTRAVASCULAR

ST PAUL DELTEC; SET, ADMINISTRATION, INTRAVASCULAR
Model Number 21-3468-24
Medical Device Problem Code Suction Problem (2170)
Health Effect - Clinical Codes Insufficient Information (4580); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/20/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device evaluation in progress.
 
Event or Problem Description
It was reported during aspiration, the device drew back air with spurts of blood.No patient injury or further complications were reported in relation to this event.
 
Additional Manufacturer Narrative
Other, other text: g3: the complaint was reported to the fda under uf/importer report number 2700040000-2021-8002 h2: additional information: see a2, a3, b3, g3, h6 (patient code).
 
Additional Manufacturer Narrative
H6: event problem and evaluation codes: updated after device evaluation.Device evaluation: the device was returned for investigation.A visual inspection and functional test were performed.Units received: one unit was received for evaluation.Visual inspection: the returned unit was received decontaminated without its original packaging.Functional testing: one unit was tested by introducing water with a syringe in order to verify for air in line.Results: no air was detected.After sample evaluation the complaint was not confirmed.The cause of the reported problem could not be determined.No corrective actions were implemented since complaint was not confirmed.

Brand Name
DELTEC
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
ST PAUL
1265 grey fox rd.
st. paul MN 55112
Manufacturer (Section G)
NULL
1265 grey fox rd.
st. paul MN 55112
Manufacturer Contact
david halverson
6000 nathan lane north
minneapolis, MN 55442
MDR Report Key11440345
Report Number3012307300-2021-01810
Device Sequence Number14831015
Product Code FPA
UDI-Device Identifier10610586033070
UDI-Public10610586033070
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K072657
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 03/09/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/08/2025
Device Model Number21-3468-24
Device Catalogue Number21-3468-24
Device Lot Number4027427
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/05/2021
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/08/2021
Supplement Date Received by Manufacturer03/15/2021
05/01/2021
Initial Report FDA Received Date03/08/2021
Supplement Report FDA Received Date04/13/2021
03/09/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/21/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age55 YR
Patient SexFemale